Paracetamol (Tylenol) has a cumulative effect – heck, why didn’t I know that?March 6, 2014 at 1:28 pm | Posted in arthrits, rheumatoid arthritis, fibromyalgia, joint pai, fibromyalgia, Me, rheumatoid arthritis (RA) | 4 Comments
Tags: cumulative, cumulative effect, Dr Chris Moore, fibromyalgia, pain, paracetamol, Rheumatoid arthritis, tylanol
I woke up this morning and said to hubby, ‘Yay! Good news! I didn’t need to take any paracetamol last night and I don’t need them this morning either! Isn’t that great.’ He agreed it was great. (He’s nice like that.) 11 am today and I was STILL feeling fine – hurrah, I thought, this dratted flare is finally over. Then, out of the blue, bam, agonising stabbing pains in my ankle. Then the light dawned – oh dear – I bet paracetamol has a cumulative effect.
I’m a bit of an idiot really. I KNEW it had a cumulative effect from the point of view of overdosing, and if has that then it’s likely to have a cumulative effect for pain too I suppose! Feeling a bit silly now!
Anyway, there’s a fascinating article here by Dr Chris More, a fibromyalgia sufferer her/himself (doesn’t specify gender on site, so far as I can see!) Actually, I’ve had a wee browse around the site and I think it’s a great resource for anyone with pain issues, not just fibromyalgia sufferers, so I will be adding it to my blogroll too!